# SDR CALA2013110892753

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 74,321 hours, 27,689 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG HAS BENT BLADE.  IAW MM 72-31-02 FOR ALLOWABLE LIMITS.  BLENDED LE AT AREA 1 IAW AMM 72-31-02, DAMAGE REMOVAL IS WITHIN LIMITS.
